# SDR IPXA2019010837640

- Difficulty date: December 27, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N319UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27758
- Aircraft time: 55,113 hours, 18,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T293816
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11 CRACK ON VERTICAL STIFFENER AT WHEEL WELL BULKHEAD AT STA 287, LBL 25, WL 159 EO B767-5310-20118-F AND SRM 51-70-12 GENERAL, FIGURE 1, REV. 73.00.
